Strong convergence theorems for fixed point problems and generalized equilibrium problems of three relatively quasi-nonexpansive mappings in Banach spaces

Jingni Ye, Jianhua Huang

Abstract


The purpose of this paper is to introduce a new hybrid projection algorithm for finding a commom element of the set of common fixed points of three relatively quasi-nonexpansive mappings and the set of solutions of a generalized equilibrium problem in Banach space. Our results improve and extend the corresponding results announced by many others.

Full Text: PDF

How to Cite this Article:

Jingni Ye, Jianhua Huang, Strong convergence theorems for fixed point problems and generalized equilibrium problems of three relatively quasi-nonexpansive mappings in Banach spaces, Journal of Mathematical and Computational Science, Vol 1, No 1 (2011), 1-18

Copyright © 2011 Jingni Ye, Jianhua Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS